advertisement
Question
Posted by: Concerned | 2009-02-03

Brown discharge during IVF treatment

Hi
I am really worried. I am in a gay marriage and we have decided to have a child. We have decided that I would carry my spouse' s baby. We are in the middle of our injections. The is already developing follicles and egg retrieval is less than a week away. I am on Lucrin and Progynova. All has been well, except that this morning I went to the bathroom and found that I had quite a discharge that is brown on colour. The sister said that I should not be worried. I was hoping that you could perhaps tell me if you feel the same, and perhaps know why this happens?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Concerned

Having a brown discharge during IVF treatment is not normal. And therefore requires to be investigated further. My suggestion is that you see your fertility doctor so that he can exclude any potential problems. The possible causes for this would be a polyp in the endometrial cavity or a vaginal cervical or endometrial infection.

Answered by: Dr Y. M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement